RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 2005, Volume 11, Issue 8, Pages 119–130 (Mi fpm912)  

This article is cited in 1 scientific paper (total in 1 paper)

Observability with bearing-only observations and smoothness of attainable set

Yu. V. Bolotin, S. N. Morgunova


Abstract: The attainable set of a linear control system can have both smooth and not smooth boundary. This smoothness property is known to be used to classify such systems. One approach, suggested by A. I. Ovseevich in the case of a smooth control set, is based on connecting smoothness of the attainable set with spherical observability of the dual system. This paper generalizes these results to a case of nonsmooth control sets. The corresponding property of spherical observability notion can be treated as observability with several bearing-only observations.

Full text: PDF file (559 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2007, 147:2, 6631–6638

Bibliographic databases:

UDC: 62-50

Citation: Yu. V. Bolotin, S. N. Morgunova, “Observability with bearing-only observations and smoothness of attainable set”, Fundam. Prikl. Mat., 11:8 (2005), 119–130; J. Math. Sci., 147:2 (2007), 6631–6638

Citation in format AMSBIB
\Bibitem{BolMor05}
\by Yu.~V.~Bolotin, S.~N.~Morgunova
\paper Observability with bearing-only observations and smoothness of attainable set
\jour Fundam. Prikl. Mat.
\yr 2005
\vol 11
\issue 8
\pages 119--130
\mathnet{http://mi.mathnet.ru/fpm912}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2226755}
\zmath{https://zbmath.org/?q=an:1151.93314}
\transl
\jour J. Math. Sci.
\yr 2007
\vol 147
\issue 2
\pages 6631--6638
\crossref{https://doi.org/10.1007/s10958-007-0499-1}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-35548943980}


Linking options:
  • http://mi.mathnet.ru/eng/fpm912
  • http://mi.mathnet.ru/eng/fpm/v11/i8/p119

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Bugrov D.I., Formal'skii A.M., “Time Dependence of the Attainability Regions of Third Order Systems”, Pmm-J. Appl. Math. Mech., 81:2 (2017), 106–113  crossref  mathscinet  isi  scopus
  • Фундаментальная и прикладная математика
    Number of views:
    This page:235
    Full text:76
    References:43

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020